# SDR 98FDEA00286

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65585373
- Condition: Corroded
- Location: Bs 681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FRAME TO WEB CLIP CORRODED AT BS 681 LBL 3  WL 156.  *S/D*  CORRODED LOWER FRAME TO WEB CLIP AT BS 681, LBL 3, WL 156.  FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1.  REPLACED CORRODED LOWER FRAME TO WEB CLIP AND REINSTALLED PARTS REMOVED FOR ACCESS IAW FED-EX SRM 51-30-2.
